# SDR AWXA9500237

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 417N521038
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT 35C.  REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.  (M)
